PS that message was to k2626 oops
that vibrating feeling isn't necessarily lupus -- and you don't need to pray for a high ana... it could simply be any neurological disorder like MS... don't discount that and you might try seeing a neurologist. something like savella (which many of us are on for similar issues) or an anti-seizure medication (like I am on for similar issues) could often help with that. This is USUALLY not something a rheumy would treat but something a neurologist would treat quite easily. hope you get the help you need. seriously-- go check a neurologist. they might be much more helpful than a neurologist- and MS *is* an autoimmune disorder and remember - often auto-immune diorders travel in pairs - many of us on this board have several. And sometiems they take years to come out.
No I am on zero meds....I am not even dxd with lupus though I wish I was. I get the vibrating leg feeling from time to time like there is a cell phone on me, and of course the twitching. All my symptoms come in waves. I just want a dx. I go back to the rhuemy tomorrow and pray for a HIGH ANA--
Forgot to ask on my post to you...are you on med's?? if so what do you take? I need to get the twitches and vibrating feeling in my legs under control